Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Distributed and boundary expressions of first and second order shape derivatives in nonsmooth domains

Full text
Author(s):
Laurain, Antoine
Total Authors: 1
Document type: Journal article
Source: JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES; v. 134, p. 328-368, FEB 2020.
Web of Science Citations: 0
Abstract

We study distributed and boundary integral expressions of Eulerian and Frechet shape derivatives for several classes of nonsmooth domains such as open sets, Lipschitz domains, polygons and curvilinear polygons, semiconvex and convex domains. For general shape functionals, we establish relations between distributed Eulerian and Frechet shape derivatives in tensor form for Lipschitz domains, and infer two types of boundary expressions for Lipschitz and C-1-domains. We then focus on the particular case of the Dirichlet energy, for which we compute first and second order distributed shape derivatives in tensor form. Depending on the type of nonsmooth domain, different boundary expressions can be derived from the distributed expressions. This requires a careful study of the regularity of the solution to the Dirichlet Laplacian in nonsmooth domains. These results are applied to obtain a matricial expression of the second order shape derivative for polygons. (C) 2019 Elsevier Masson SAS. All rights reserved. (AU)

FAPESP's process: 16/24776-6 - Shape optimization and free boundary problems
Grantee:Antoine Laurain
Support type: Regular Research Grants